| Catalog Number |
AB35W05100135 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving the percutaneous transluminal angioplasty device evercross 035, a balloon burst occurred in the superficial femoral artery, right, distal, which was associated with a calcified lesion.The patient had a medical history of peripheral artery disease (pad).Severe resistance was encountered when advancing the device due to the calcified lesion, and the balloon burst during the procedure.The balloon was inflated using a medtronic everest inflation device with a 50/50 contrast fluid.The device was safely removed, and the procedure was completed using a new medtronic device, specifically a 5 x 60 nanocross.Additionally, the stent protege ef v10 faced difficulties during insertion due to the calcified lesion, but it was also safely removed, and the procedure was completed with a new medtronic device, a 6 x 60 everflex.
Additional Manufacturer Narrative